Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
A variational expansion for the free energy of a bosonic system
Authors: Lu, W. F.; You, S. K.; Bak, J.; Kim, C. K.; Nahm, K.
Date of Publication (YYYY-MM-DD): 2002-01-11
Title of Journal: Journal of Physics A-Mathematical and General
Volume: 35
Issue / Number: 1
Start Page: 21
End Page: 32
Document Type: Article
ID: 478716.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.